On finiteness of the numbers of Euclidean fields in some classes of number fields

Shigeki Egami

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)183-198
Number of pages16
JournalTokyo Journal of Mathematics
Volume7
Issue number1
DOIs
Publication statusPublished - 1984 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On finiteness of the numbers of Euclidean fields in some classes of number fields. / Egami, Shigeki.

In: Tokyo Journal of Mathematics, Vol. 7, No. 1, 01.01.1984, p. 183-198.

Research output: Contribution to journalArticle

@article{01b905e27f3e4d3898dbecbb08f70a79,
title = "On finiteness of the numbers of Euclidean fields in some classes of number fields",
author = "Shigeki Egami",
year = "1984",
month = "1",
day = "1",
doi = "10.3836/tjm/1270153001",
language = "English",
volume = "7",
pages = "183--198",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - On finiteness of the numbers of Euclidean fields in some classes of number fields

AU - Egami, Shigeki

PY - 1984/1/1

Y1 - 1984/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972530393&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972530393&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270153001

DO - 10.3836/tjm/1270153001

M3 - Article

VL - 7

SP - 183

EP - 198

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -